Alert archive / Iowa / Wind Advisories in 2010
Wind Advisory 9, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at May 22, 2010, 3:38 AM CDT for 22 counties in Iowa. It took effect at May 22, 2010, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2010, 3:38 AM CDT (08:38 UTC)
- In effect from
- May 22, 2010, 12:00 PM CDT
- Expired
- May 22, 2010, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
All 22 counties
Audubon County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 101 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989 WWUS73 KDMX 220838 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 338 AM CDT SAT MAY 22 2010 ...GUSTY WINDS TO DEVELOP OVER PORTIONS OF CENTRAL IOWA... .DEEPENING LOW PRESSURE OVER THE WESTERN PLAINS WILL INCREASE WINDS IN WESTERN IOWA TODAY. BY EARLY AFTERNOON WINDS WILL INCREASE TO NEAR 30 MPH WITH GUSTS TO 45 MPH OR HIGHER AT TIMES. THE WINDS WILL DIMINISH BY EARLY EVENING THOUGH SUSTAINED SOUTH WINDS WILL REMAIN IN THE 15 TO 25 MPH RANGE MOST OF SATURDAY NIGHT. IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-221645- /O.NEW.KDMX.WI.Y.0009.100522T1700Z-100523T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... BOONE...AUDUBON...GUTHRIE CENTER...ATLANTIC 338 AM CDT SAT MAY 22 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING: WINDS WILL BE INCREASING OVER THE REGION THROUGHOUT THE MORNING AND BEGIN TO REACH 30 MPH WITH GUSTS TO 45 MPH BETWEEN 1 TO 3 PM CDT THIS AFTERNOON IN THE ADVISORY AREA. THE WINDS WILL CONTINUE TO GUST TO 45 MPH OR HIGHER THROUGH EARLY EVENING. * WINDS: WINDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH AT TIMES AREA LIKELY BY MID AFTERNOON. * IMPACTS: DRIVING CONDITIONS MAY BECOME DIFFICULT...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. LOOSE OBJECTS MAY BE BLOWN AROUND BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED WITH GUSTS ABOVE 45 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ REV
4 follow-up statements
820 WWUS73 KDMX 221138 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 638 AM CDT SAT MAY 22 2010 ...VERY WINDY CONDITIONS TO DEVELOP OVER PORTIONS OF CENTRAL IOWA... .DEEPENING LOW PRESSURE OVER THE WESTERN PLAINS WILL INCREASE WINDS IN WESTERN IOWA TODAY. BY EARLY AFTERNOON WINDS WILL INCREASE TO NEAR 30 MPH WITH GUSTS TO 45 MPH OR HIGHER AT TIMES. THE WINDS WILL DIMINISH BY EARLY EVENING THOUGH SUSTAINED SOUTH WINDS WILL REMAIN IN THE 15 TO 25 MPH RANGE MOST OF SATURDAY NIGHT. IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-221945- /O.CON.KDMX.WI.Y.0009.100522T1700Z-100523T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... BOONE...AUDUBON...GUTHRIE CENTER...ATLANTIC 638 AM CDT SAT MAY 22 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING: WINDS WILL BE INCREASING OVER THE REGION THROUGHOUT THE MORNING AND BEGIN TO REACH 30 MPH WITH GUSTS TO 45 MPH BETWEEN 1 TO 3 PM CDT THIS AFTERNOON IN THE ADVISORY AREA. THE WINDS WILL CONTINUE TO GUST TO 45 MPH OR HIGHER THROUGH EARLY EVENING. * WINDS: WINDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH AT TIMES ARE LIKELY BY MID AFTERNOON. * IMPACTS: DRIVING CONDITIONS MAY BECOME DIFFICULT...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. LOOSE OBJECTS MAY BE BLOWN AROUND BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED WITH GUSTS ABOVE 45 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ REV
570 WWUS73 KDMX 221537 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1037 AM CDT SAT MAY 22 2010 ...VERY WINDY CONDITIONS OVER PORTIONS OF CENTRAL IOWA THIS AFTERNOON... .DEEPENING LOW PRESSURE OVER THE WESTERN PLAINS WILL INCREASE WINDS IN WESTERN IOWA THIS AFTERNOON. THE WINDS WILL DIMINISH BY EARLY EVENING THOUGH SUSTAINED SOUTH WINDS WILL REMAIN IN THE 15 TO 25 MPH RANGE MOST OF TONIGHT. IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-222345- /O.CON.KDMX.WI.Y.0009.100522T1700Z-100523T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... BOONE...AUDUBON...GUTHRIE CENTER...ATLANTIC 1037 AM CDT SAT MAY 22 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH WINDS WILL CONTINUE TO INCREASE...EVENTUALLY REACHING 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH AT TIMES BY EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED WITH GUSTS ABOVE 45 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOYER
126 WWUS73 KDMX 222050 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 350 PM CDT SAT MAY 22 2010 ...VERY WINDY CONDITIONS OVER PORTIONS OF CENTRAL IOWA THIS AFTERNOON... IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-230000- /O.CON.KDMX.WI.Y.0009.000000T0000Z-100523T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... BOONE...AUDUBON...GUTHRIE CENTER...ATLANTIC 350 PM CDT SAT MAY 22 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH WINDS WILL CONTINUE BETWEEN 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH AT TIMES THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED WITH GUSTS ABOVE 45 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOYER
187 WWUS73 KDMX 230003 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 703 PM CDT SAT MAY 22 2010 ...GUSTY WINDS SLOWLY DIMINISHING THIS EVENING... IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-230115- /O.EXP.KDMX.WI.Y.0009.000000T0000Z-100523T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... BOONE...AUDUBON...GUTHRIE CENTER...ATLANTIC 703 PM CDT SAT MAY 22 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. * SHORT TERM TRENDS: GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE EVENING HOURS...HOWEVER THE STRONG WIND GUSTS EXPERIENCED DURING THE AFTERNOON WILL DIMINISH AS THE SUN SETS THIS EVENING. $$ KLP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at May 22, 3:32 AM CDT, 6 minutes earlier.
Area forecast discussion, May 22, 3:32 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 332 AM CDT SAT MAY 22 2010 .SHORT TERM /TODAY/... LOW DEEPENING OVER WESTERN COLORADO EARLY TODAY WILL MOVE EAST NORTHEAST TODAY INCREASING SOUTHERLY FLOW ACROSS THE STATE. PATCHY DENSE FOG WILL CONTINUE OVER THE EAST EARLY TODAY BEFORE SUNSRISE AND JUST AFTER. WARMING TEMPS AND INCREASING WINDS SHOULD DIMINISH FOG BY MID MORNING. BUFR SOUNDINGS SHOWING WIND GUSTS TO NEAR 40KTS ACROSS THE WEST DURING THE MID TO LATE AFTERNOON HOURS. WILL BE ISSUING A WIND ADV FOR THIS AFTERNOON FOR A GOOD PORTION OF WEST/NORTHWEST. CURRENT SFC ANAL AT 06Z SHOWS WARM FRONT OVER FAR NORTHWEST IA BACK INTO LOW OVER CO. STRONG MOISTURE TRANSPORT AT SFC AND ALOFT FEEDING MCS/QLCS OVER SD/NE NOW...AND RADAR TRENDS SHOWING SOME SOUTHEASTWARD DEVELOPMENT ALONG THE BOUNDARY ATTM. HOWEVER...LOOKS LIKE THE BEST AREA OF CONVERGENCE WILL REMAIN NORTH. STRATUS DEVELOPING OVER EASTERN NE IN ZONE OF STRONGER THETAE ADVECTION. HAVE MAINTAINED A SLIGHT CHANCE OF THUNDER WEST THROUGH 18Z AS WAA WILL CONTINUE TO INCREASE TODAY THERE. ALONG THE H700 10C ISOTHERM MAY SEE SOME ISO CONVECTION DEVELOP AS MUCAPE GRADIENT MOVES EAST THIS AFTERNOON. PRETTY MUCH CAPPED AFTER THAT UNTIL AFTER THE FIRST PERIOD. WINDS WILL MIX ACROSS THE ENTIRE REGION TODAY. WITH DEEP SW FLOW AND WARMING ALOFT...TMAX WILL HAVE NO PROBLEM RISING INTO THE LOWER 80S EAST AND MID 80S WEST. MOISTURE PLUME OF 60-65F DEW POINTS OVER THE WESTERN AND SOUTHERN PLAINS WILL ALSO ENTER THE PICTURE LATER THIS AFTERNOON. IT WILL FEEL A BIT WARMER TODAY WITH HIGHER MOISTURE IN PLACE. .LONG TERM /TONIGHT THROUGH FRIDAY/... UPR RDG BLDG OVER THE CNTRL U.S. WILL KEEP PUSH TEMPS WELL ABV NORMAL THRU THE UPCOMING WEEK. THE MAIN FLY IN THE OINTMENT IS WITH CLOUDS AND PCPN. A DECENT CAP IS IN PLACE UNDER THE RDG...BUT THE MDLS DO SUGGEST THE CIN WILL BE WEAK TO LACKING. NAM IS ON BOARD WITH THE CONVECTIVE CHCS ALREADY BY SUN AND STRONGLY ON MON ON. ECMWF AND FIMX ARE DRIER. FEELING IS THAT AS LONG AS THE CDFNTL BNDRY DOESN'T MAKE ITS WAY INTO THE CWA...CONVECTION SHOULD REMAIN TO THE N AND W OF THE CWA OUTSIDE OF ISOLD ACTIVITY. WILL BRUSH THE NRN ZONES LATE SUN NGT...THEN PRETTY MUCH HOLD ACTIVITY OUT OF THE CWA UNTIL TUE. TSRA CHCS LOOK BEST FOR TUE INTO ERY THU...THEN TURNING DRIER. TEMPS WILL BE PROBLEMATIC WITH WARMEST DAYS SUN AND MON. REACHING 90 F WILL BE PROBLEMATIC AND TOTALLY DEPENDENT ON "PERFECT" CONDITIONS. BANKING ON THE ODDS THAT MOST AREAS WILL FALL JUST SHORT...THOUGH IT WILL FEEL LIKE IT AS DEW POINTS WILL APCH 70 MOST AREAS AS WELL. && .AVIATION... 22/06Z...PATCHY DENSE FOG WILL CONTINUE TO DEVELOP ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA...MAINLY AFFECTING OTM AND ALO AS THEY REMAIN UNDERNEATH THE SURFACE HIGH THAT IS PROVIDING CLEAR SKIES AND LIGHT WINDS. HAVE LIFR CONDITIONS MENTIONED AT ALO AND OTM. THE OTHER CONCERN IS WITH VERY STRONG WAA DEVELOPING PAST 12Z SATURDAY MORNING. WINDS MIX DOWN FROM ABOUT 850MB TO NEAR 30KTS AT THE SURFACE...WITH THE STRONGEST WINDS PAST 18Z. KEPT WINDS AOA 12KTS TOWARDS THE END OF THE FORECAST PERIOD AS WAA CONTINUES ACROSS THE STATE. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CRAWFORD-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HUMBOLD T-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...REV LONG TERM...MS MAY 10 AVIATION...KLP
Hazardous weather outlook, May 21, 5:23 AM CDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 523 AM CDT FRI MAY 21 2010 IAZ006-007-016-017-025>028-036>039-047>050-059>062-071>075-081>086- 092>097-221100- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS- POLK-JASPER-POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 523 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT FOR THUNDERSTORMS IS EXPECTED BY NEXT TUESDAY AND CONTINUES INTO THURSDAY. SOME SEVERE WEATHER APPEARS POSSIBLE AT THIS TIME AND DETAILS WILL BE PROVIDED AS THE EVENTS APPROACH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED NEXT WEEK. IAZ004-005-015-023-024-033>035-044>046-057-058-070-221100- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER- CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS- 523 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY OCCUR TOWARD DAYBREAK. A MARGINALLY SEVERE STORM WILL BE POSSIBLE WITH A THREAT FROM HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. A SEVERE STORM WITH QUARTER SIZED HAIL IS POSSIBLE WITH THIS ACTIVITY. THE THREAT FOR THUNDERSTORMS RETURNS BY TUESDAY AND CONTINUES INTO THURSDAY. SOME SEVERE WEATHER APPEARS POSSIBLE AT THIS TIME AND DETAILS WILL BE PROVIDED AS THE EVENTS APPROACH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO SATURDAY MORNING. ADDITIONAL ACTIVATION MAY OCCUR NEXT WEEK AS WELL. CC
In the hours before
Special weather statement, May 22, 2:24 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 224 AM CDT SAT MAY 22 2010 IAZ027-028-038-039-049-050-062-221030- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ALLISON...WAVERLY...GRUNDY CENTER... WATERLOO...MARSHALLTOWN...TOLEDO...GRINNELL 224 AM CDT SAT MAY 22 2010 FOG HAS PERSISTED ACROSS PORTIONS OF NORTHEAST IOWA EARLY THIS SATURDAY MORNING. OTHER AREAS OF FOG ARE EXPECTED TO DEVELOP AS WELL WITH OCCASIONAL VISIBILITY DROPPING TO ONE QUARTER MILE AT TIMES THROUGH SUNRISE. THE VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE AT TIMES. IF TRAVELING EARLY THIS SATURDAY MORNING...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. REV
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.